Skip to main content Accessibility help
    • You have access: archive
    • Contains open access
Glasgow Mathematical Journal
  • ISSN: 0017-0895 (Print), 1469-509X (Online)
  • Frequency: 3 issues per year
The Glasgow Mathematical Journal publishes high quality original research papers in pure and applied mathematics. An international journal, its policy is to feature a wide variety of research areas, which in recent issues have included noncommutative algebra and representation theory, geometric group theory, functional analysis, operator algebras, differential equations, algebraic geometry, differential geometry, mathematical physics, number theory, algebraic and geometric topology, and the application of such methods in applied mathematics. The journal is owned by the Glasgow Mathematical Journal Trust, which is a registered charity; all surplus income is used to support mathematics and the mathematical community.
Title history
Currently known as:
Glasgow Mathematical Journal
Vol 8 (1967) onwards
ISSN: 0017-0895 (Print), 1469-509X (Online)

Formerly known as:
Proceedings of the Glasgow Mathematical Association
Vol 1 (1952) - Vol 7 (1966)
ISSN: 0017-0895 (Print), 1469-509X (Online)